MathSciNet Relay Station
MathSciNet bibliographic data
MR2110152 47H60 (46B25 46C99)
Pérez-García, David The inclusion theorem for multiple summing operators. Studia Math. 165 (2004), no. 3, 275–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement